# SDR SIMA20141219004

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 30,974 hours, 27,562 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, WE RECEIVED A TAKEOFF CONFIG WARNING AROUND 60KTS, THE VOICE DID NOT ANNOUNCE THE COMPONENT THAT CAUSED THE WARNING.  HOWEVER THE SPOILERS SHOWED OPEN WITH HANDLE CLOSED.  TRANSFERRED TO NRWC 813-DFW-01817.  FOLLOWED FIM 31-51-00-810-804 FOR NO TAKEOFF CONFIG ON EICAS & PERFORMED OPERATIONAL CHECK OF THE AURAL WARNING UNIT IAW AMM 31-51-00 & FOUND TO BE OK FOR SERVICE.  SEE ITEMS BELOW FOR ADDITIONAL GVI & OPERATIONS CHECKS.
